Vol. 13, No. 2, 1963

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
Čebyšev subspaces of finite codimension in C(X)

Robert Ralph Phelps

Vol. 13 (1963), No. 2, 647–655
Mathematical Subject Classification
Primary: 41.60
Milestones
Received: 26 November 1962
Published: 1 June 1963
Authors
Robert Ralph Phelps